From Marion Center, Pennsylvania, USA:
My daughter is going through many growth changes at four years of age. Why does this cause such a change in her glucose numbers? She has pretty normal numbers for a while and then she will have two days of highs.
This is an often observed problem. Why? I'm not certain I will be able to tell you. Insulin gets old and at the end of its use we see highs, often a signal to change vials Plus, children do outgrow the dose. Sometimes the food, activity and mild illnesses conspire together to make highs. I tell parents to follow the numbers and correct the highs. I truly try to see a pattern before changing basic management.
Original posting 12 May 2008
Posted to Other
|Return to the Top of This Page|
Last Updated: (none)
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.